Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I have head itching for about 8 months

sir i have head itching for morethan 8 months and prescribed lot of antibiotics and creams.Till date no cure. please advice me for a good food and a permanent solution to be free from my head allergies& itchings

Asked On : Sun, 28 Feb 2010
Answers:  2 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello shajahan;
welcome to HealthcareMagic
Itching in head can be due to dandruff;lice;infection of bacteria or fungi;and even allergic.So to start with you can use a antidandruff and antifungal shampoo like Danclean or Nizral 2% which will help to reduce the dandruff and even treat the fungal infection.If the itching does not settle please consult a Skin specialist for examination and treatment.
Answered: Mon, 5 Sep 2011
I find this answer helpful
  Anonymous's Response

Hi.. Do you have dandruff or mite problems too. If so good shampoo with regular oiling can reduce the itching.. Occasionally few of the fungal infections may need aggressive management with antifungal preparations.. Get an opinion from a dermatologist for proper management..

Answered: Sun, 28 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor